Doctor insights on:
How long and what to do for uncontrollable leg movement, and insomnia after stopping pristiq (desvenlafaxine) and Abilify (it has been 3 weeks since i stopped)?
Agree with RLS: However, hard to relate to your prior meds. Might check ferritin level, as this may be a cause. If problem is ongoing over 24 hrs, maybe best to try the newer Neupro (rotigotine) patch, but other Dopamine agonists such as mirapex, ropinorole or even clonazepam, could be successful. ...Read moreSee 1 more doctor answer
My wife has a uncontrollable muscle movement in her legs when sit or lays down but when I move her hip one way or other it slows the movement down?
Can nucynta (tapentadol) 100mgs cause hallucinations and uncontrollable rapid eye movement with eye pain w it?
Yes and no: There have been post- marketing case reports of Nucynta (tapentadol) causing hallucinations. I did not see any reference to rapid eye movements or eye pain associated with it. It would be a good idea to see an optometrist to see if you have glaucoma which many central nervous system drugs can trigger. A neurology or ophthalmologist should evaluate you for causes of nystagmus, the rapid eye movements ...Read more
I had painful bloated stomach, uncontrollable diahrea 2 days ago, chills yesterday, stomache pains and no bowel movement since diahrea subsided? Help
Norovirus?: This sounds most like you had an infectious gastroenteritis. The fever is common with infections. Norovirus is a very common cause of viral gastroenteritis this year. It would be normal for you to not have a bm after a couple days of diarrhea because you are "cleaned out". Push fluids and call your doctor if not better in a day or two. ...Read moreSee 1 more doctor answer
Could someone regain speech and mobility after a acute stroke with having uncontrollable movements?
Pupils dilated having quick uncontrollable body movements sleeps for 15 min awake for 5 first wakes up seems ok then starts again?
Start by seeing: A neurologist.Get a more detailed answer ›